Discussions that mention cozaar

Thyroid Disorders board


Hello all,

I'm 23 years old and I have High Blood Pressure (150-140/100-90 without medication and 130-85 with medication). I have tried many different Meds, as long as I remember, like Zebeta 5 then Ziac 5 then Cozaar 50 then Atacand 8 then Norvasc 5 and now I'm on half tablet of Ziac again. I have the following symptoms for the last 5 years of my life:
1- Blurred Vision
2- Fatigue
3- Impaired Concentration
4- Feeling that I'm not ME :(

At first the doctors said it's depression but I said it's not like that. Anyway, I have read all those symptoms as side effects of High BP Meds but many people including my father tried all the same meds and he didn't complian from those symptoms and when I take off the Med for a few days the symptoms don't go away.

I have seen a new doctor who asked me to do free T3, free T4 and T.S.H and I found that my T4 is a little higher than the maximum reference range and my T.S.H is less than 0.01 and I did it 2 more times and it was 0.01 and 0.02. Anyway, I have done Ultrasound which was fine and I will have TC-99 Thyroid Scan after 2 days.

Anyway, my question is that HyperThyroid (which I seem to have) can make my symptoms????????????????
Thanks for your help
Michael